MAUDE Adverse Event Report: CORDIS CORPORATION 6F .070 JR 4 100CM; CATHETER, PERCUTANEOUS

CORDIS CORPORATION 6F .070 JR 4 100CM; CATHETER, PERCUTANEOUS
Model Number 67008200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a 6f.070 judkins right 4 vista brite tip catheter could not cross the blood vessel and was cut off during a percutaneous coronary intervention (pci) procedure.There was no reported patient injury.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18076562 presented no issues during the manufacturing process that can be related to the reported event.This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3, h6, and h10.Complaint conclusion: as reported, a 6f.070 judkins right 4 vista brite tip catheter could not cross the blood vessel and was cut off during a percutaneous coronary intervention (pci) procedure.There was no reported patient injury.One non-sterile 6f.070 judkins right 4 vista brite tip guiding catheter was received for analysis.The unit was visually inspected, and no separation was observed.The unit was found kinked at 27.0 cm, 35.0 cm, 41.0 cm, 72.7 cm, and 78.5 cm from the id band.Inner diameter (id) and outer diameter (od) measurements were taken near the damages and were found within specification.A product history record (phr) review of lot 18076562 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The event by the customer as ¿catheter (body/shaft)- tracking difficulty¿ was not confirmed due to the nature of the complaint as these conditions cannot be properly duplicated in a laboratory environment.The complaint reported as ¿catheter (body/shaft)- separated - in-patient¿ was not confirmed since no separation was observed on the received unit.However, multiple kinked body shaft conditions were observed on the unit.Shipping/handling factors are a possible cause of these observed damages.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿inspect the guiding catheter before use to verify that its size, shape, and condition are suitable for the specific procedure.If strong resistance is met during manipulation, discontinue the procedure, and determine the cause of the resistance before proceeding.If the cause of the resistance cannot be determined, withdraw the catheter.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
6F .070 JR 4 100CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key15275676
Report Number9616099-2022-05915
Device Sequence Number12381824
Product Code DQY
UDI-Device Identifier20705032020432
UDI-Public(01)20705032020432(17)241231(10)18076562
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number67008200
Device Catalogue Number67008200
Device Lot Number18076562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown